# SDR SWIA202163547

- Difficulty date: December 16, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N166SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000615
- Aircraft time: 13,775 hours, 7,739 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FLOOR SHEAR PLATE CORRODED AT FRAME 17 NEAR SERVICE DOOR.     (C-CHECK RO 1/3/2022)    REMOVED AND REPLACED PAX FLOOR SHEAR PLATE AT FRAME 17 NEAR SERVICE DOOR REF EMB SRM 51-40-02,51-40-08. RESTORED SURFACE PROTECTION REF EMB SRM 51-23-06. APPLIED CIC REF CPM 51-25-00
